Skip to Content

Your Location Within Site:


Publications

Clear filter

Export 417 results:
Sort by: [ Author  (Desc)] Title Year
A B C D E F G H I J K L M N O P Q R S T U V [W] X Y Z   [Show ALL]
W
M-estimates for stationary and scaled residuals, Withers, C. S., and Nadarajah S. , Random Operators and Stochastic Equations, Volume 15, Number 3, p.287-296, (2007) Abstract
Weighting Cusums for Increased Power Near the End Points, Withers, C. S., and Nadarajah S. , Methodology and Computing in Applied Probability, p.1-27, (2011) Abstract
Summing every ath term of a series using the roots of unity, Withers, C. S., and Nadarajah S. , International Journal of Mathematical Education in Science and Technology, Volume 45, Number 2, p.303-311, (2014) Abstract
A generalized suzuki distribution, Withers, C. S., and Nadarajah S. , Wireless Personal Communications, Volume 62, Number 4, p.807-830, (2012) Abstract
Self-replicating quadratics, Withers, C. S., and Nadarajah S. , International Journal of Mathematical Education in Science and Technology, Volume 43, Number 4, p.559-561, (2012) Abstract
Adding a parameter increases the variance of an estimated regression function, Withers, C. S., and Nadarajah S. , International Journal of Mathematical Education in Science and Technology, Volume 42, p.515-564, (2011) Abstract
Generalized Cornish-Fisher expansions, Withers, C. S., and Nadarajah S. , Bulletin of the Brazilian Mathematical Society, Volume 42, Number 2, p.213-242, (2011) Abstract
Confidence intervals for the correlation from a bivariate normal, Withers, C. S., and Nadarajah S. , Journal of Statistical Computation and Simulation, Volume 82, Number 11, p.1591-1606, (2012) Abstract
Asymptotic expansions for the reciprocal of the gamma function, Withers, C. S., and Nadarajah S. , International Journal of Mathematical Education in Science and Technology, Volume 45, Number 4, p.614-618, (2014) Abstract
Slip-induced dynamics of patterned and Janus-like spheres in laminar flows, Willmott, G. R. , Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Volume 79, (2009) Abstract
Measurement of Newtonian fluid slip using a torsional ultrasonic oscillator, Willmott, G. R., and Tallon J. L. , Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Volume 76, (2007) Abstract
Dynamics of a sphere with inhomogeneous slip boundary conditions in Stokes flow, Willmott, G. , Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Volume 77, (2008) Abstract
Pressure dependence of particle transport through resizable nanopores, Willmott, G. R., Yu S. S. C., and Vogel R. , ICONN 2010 - Proceedings of the 2010 International Conference on Nanoscience and Nanotechnology, p.128-131, (2010) Abstract
On a confidence interval for the mean of an asymmetric distribution, Willink, R. , Communications in Statistics - Theory and Methods, Volume 36, p.2235-2236, (2007) Abstract
A closed-form expression for the pearson type IV distribution function, Willink, R. , Australian and New Zealand Journal of Statistics, Volume 50, p.199-205, (2008) Abstract